Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 370767, 21 pages
http://dx.doi.org/10.1155/2008/370767
Research Article

Nonlinear Modeling of Cables with Flexural Stiffness

1Dipartimento di Ingegneria Strutturale e Geotecnica, Università degli studi di Roma la Sapienza, Via Eudossiana, 00184 Rome, Italy
2Ecole Nationale des Travaux Publics de L'Etat, Laboratoire des Séomatériaux, 69120 Vaulx-En-Velin, France

Received 14 November 2007; Accepted 28 March 2008

Academic Editor: Paulo Gonçalves

Copyright © 2008 Walter Lacarbonara and Arnaud Pacitti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Walter Lacarbonara and Arnaud Pacitti, “Nonlinear Modeling of Cables with Flexural Stiffness,” Mathematical Problems in Engineering, vol. 2008, Article ID 370767, 21 pages, 2008. https://doi.org/10.1155/2008/370767.